# SDR SWAA2022061619251

- Difficulty date: June 14, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N8812Q
- Make and model: Boeing 737-8
- Aircraft serial: 42662
- Aircraft time: 3,516 hours, 1,898 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Pax Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH AFT GALLEY FLASHLIGHTS DO NOT TEST /
